A CASE REPORT ON CORTICOSTEROIDS INDUCED CUSHINGS SYNDROME AND NSAIDS INDUCED ACUTE BRONCHITIS
Corticosteroids are the steroid hormones, which are mainly used in the treatment of rheumatoid arthritis, osteoarthritis, rheumatic fever, gout, allergic reactions, renal disease, haematological disorders and shock. The use of glucocorticoids in supra physiological doses for more than 2-3 weeks causes a number of undesirable effects. Most of the adverse effects are extension of pharmacological actions such as hyperglycaemia, Cushing syndrome, oedema, hypertension, CCF, steroid myopathy, glaucoma, various fungal infections etc. Diclofenac is a Non-Steroidal Anti Inflammatory Drug; it is high potent anti-inflammatory and analgesic drug. The mechanism of acute bronchitis due to the diclofenac still not known but increased production of leukotrienes may cause bronchitis. Here we report a 45 years old female patient was experienced moon face, pedal oedema, increased RBS, LDL, total cholesterol, abdominal striae, acute bronchitis and increased blood presser due to the prolonged using of corticosteroids and NSAIDs since 2 years regularly.